Long time small solutions to nonlinear parabolic equations

Chen Zhimin Department of Mathematics, Tianjin University

TBD mathscidoc:1701.332738

Arkiv for Matematik, 28, (1), 371-381, 1989.5
A sharp result on global small solutions to the Cauchy problem $$u_t = \Delta u + f\left( {u,Du,D^2 u,u_t } \right)\left( {t > 0} \right),u\left( 0 \right) = u_0 $$
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{chen1989long,
  title={Long time small solutions to nonlinear parabolic equations},
  author={Chen Zhimin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533924806547},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={371-381},
  year={1989},
}
Chen Zhimin. Long time small solutions to nonlinear parabolic equations. 1989. Vol. 28. In Arkiv for Matematik. pp.371-381. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533924806547.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved